# SDR FDEA202409291397

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,446 hours, 28,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186118216
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 221MBF DAMAGED. FABRICATED FLOORBOARD PANEL 221MBF ON MAE TRAVELER # T24/1775981 IAW DWG SRZ-25-  005R, MAJOR REPAIR.
